# SDR A6WA201040219

- Difficulty date: February 11, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 17,065 hours, 15,894 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R383121155
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL SEAT RAIL HAS SMALL AREA OF CORROSION UNDER OVER WING DOOR CUTOUT TOWARD CTR.  R & R SEAT RAIL.
